# SDR QXEA2013102501452

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, 19 CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK 19 OTBD LT REF SRM 51-40-15 AND SRM 51-42-05.  LOCATED AND DRILLED SEAT TRACK 19, REF SRM 51-40-07, PN 85361561-104,  PO: T21884. 1(EA) HUCK BOLT INSTALLED AT FS 428.5 ON SEAT TRACK NR 19 REF SRM 51-42-15. NEW SEAT TRACK, PN 85361561-104SP, LH OTBD 19 INSTALLED REF SRM 51-40-15 AND SRM 51-42-05.
